# SDR CALA2017073002446

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 72,066 hours, 8,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE/OVERWING LIGHT INOP, REF AMM 33-51-04. EMERGENCY LIGHT 4L RELAMP AND OPS CHECK GOOD. REF AMM 33-51-04.
